Localized interaction solutions of the (2+1)-dimensional Ito Equation

Abstract

Localized interaction solutions of the (2+1)-dimensional Ito equation with free parameters are obtained by using a Hirota bilinear transformation. Various plots with particular choices of the involved parameters are made to show energy distributions and dynamical properties of the special exact solutions. This phenomenon may provide us with interesting information on dynamics in the higher-dimensional nonlinear world.

This is a preview of subscription content, access via your institution.

Fig. 1
Fig. 2
Fig. 3
Fig. 4
Fig. 5
Fig. 6
Fig. 7
Fig. 8

References

  1. Ablowitz, Mark J.: Clarkson. Solitons, Nonlinear Evolution Equations and Inverse Scattering. Cambridge University Press, New York, P.A. (1991)

    Book  Google Scholar 

  2. Clarkson, Peter A., Kruskal, Martin D.: New similarity reductions of the Boussinesq equation. J. Math. Phys. 30(10), 2201–2213 (1989)

    ADS  MathSciNet  Article  Google Scholar 

  3. Hirota, Ryogo: The Direct Method in Soliton Theory. Cambridge University Press, Cambridge, United Kingdom (2004)

    Book  Google Scholar 

  4. Ito, M.: An Extension of Nonlinear Evolution Equations of the K-dV (mK-dV) Type to Higher Orders. J. Phys. Soc. Jpn. 49(2), 771–778 (1980)

    ADS  MathSciNet  Article  Google Scholar 

  5. Khani, F.: Analytic study on the higher order Ito equations: new solitary wave solutions using the Exp-function method. Chaos Solitons Fractals 41(4), 2128–2134 (2009)

    ADS  MathSciNet  Article  Google Scholar 

  6. Li, Dong-Long., Zhao, Jun-Xiao.: New exact solutions to the (2+1)-dimensional Ito equation: extended homoclinic test technique. Appl. Math. Comput. 215(5), 1968–1974 (2009)

    MathSciNet  MATH  Google Scholar 

  7. Lou, Sen-Yue., Ma, Hong-Cai.: Non-Lie symmetry groups of (2+1)-dimensional nonlinear systems obtained from a simple direct method. J. Phys. A Math. Gen. 38(7), 129–137 (2005)

    ADS  MathSciNet  Article  Google Scholar 

  8. Ma, Wen-Xiu.: A search for lump solutions to a combined fourth-order nonlinear PDE in (2+1)-dimensions. J. Appl. Anal. Comput. 9, 1319–1332 (2019)

    MathSciNet  MATH  Google Scholar 

  9. Ma, Wen-Xiu.: Lump solutions to the Kadomtsev-Petviashvili equation. Phys. Lett. A 379(36), 1975–1978 (2015)

    ADS  MathSciNet  Article  Google Scholar 

  10. Ma, Wen-Xiu.: Abundant lumps and their interaction solutions of (3+1)-dimensional linear PDEs. J. Geomet. Phys. 133, 10–16 (2018)

    ADS  MathSciNet  Article  Google Scholar 

  11. Ma, Wen-Xiu.: N-soliton solutions and the Hirota conditions in (2+1)-dimensions. Opt. Quantum Electron. 52(12), 511 (2020)

    Article  Google Scholar 

  12. Matveev, V.B., Salle, M.A.: Darboux Transformations and Solitons. Springer, Berlin (1991)

    Book  Google Scholar 

  13. Ma, Wen-Xiu., Zhou, Yuan: Lump solutions to nonlinear partial differential equations via Hirota bilinear forms. J. Diff. Eq. 264(4), 2633–2659 (2018)

    ADS  MathSciNet  Article  Google Scholar 

  14. Ma, Hong-Cai., Yao-Dong, Yu., Ge, Dong-Jie.: The auxiliary equation method for solving the Zakharov-Kuznetsov (ZK) equation. Comput. Math. Appl. 58(11–12), 2523–2527 (2009)

    MathSciNet  Article  Google Scholar 

  15. Ma, Wen-Xiu., Li, Jie, Khalique, Chaudry Masood: A study on lump solutions to a generalized Hirota-Satsuma-Ito equation in (2+1)-dimensions. Complexity 2018(2), 1–7 (2018)

    MATH  Google Scholar 

  16. Ma, Wen-Xiu., Yong, Xue-Lin., Zhang, Hai-Qiang.: Diversity of interaction solutions to the (2+1)-dimensional Ito equation. Comput. Math. Appl. 75(1), 289–295 (2018)

    MathSciNet  Article  Google Scholar 

  17. Ma, Wen-Xiu., Zhang, Yi., Tang, Ya-Ning.: Symbolic computation of lump solutions to a combined equation involving three types of nonlinear terms. East Asian J. Appl. Math. 10(4), 732–745 (2020)

    MathSciNet  Article  Google Scholar 

  18. Miura, Robert M. (ed.): Backlund Transformations, the Inverse Scattering Method, Solitons, and Their Applications: NSF Research Workshop on Contact Transformations. Springer, Berlin Heidelberg (1976)

    MATH  Google Scholar 

  19. Rogers, C., Shadwick, W.F.: Bäcklund Transformations and their Applications. Academic Press, New York (1982)

    MATH  Google Scholar 

  20. Tian, Shou-Fu., Zhang, Hong-Qing.: Riemann theta functions periodic wave solutions and rational characteristics for the (1+1)-dimensional and (2+1)-dimensional Ito equation. Chaos Solitons Fractals 47, 27–41 (2013)

    ADS  MathSciNet  Article  Google Scholar 

  21. Wang, Xiao-Min., Zhang, Ling-Ling.: The superposition solitons for 3-coupled nonlinear Schrödinger equations. Commun. Nonlin. Sci. Num. Sim. 42, 93–105 (2017)

    Article  Google Scholar 

  22. Wazwaz, Abdul-Majid.: Multiple-soliton solutions for the generalized (1+1)-dimensional and the generalized (2+1)-dimensional Ito equations. Appl. Math. Comput. 202(2), 840–849 (2008)

    MathSciNet  MATH  Google Scholar 

  23. Weiss, John, Tabor, M., Carnevale, George: The Painlevé property for partial differential equations. J. Math. Phys. 24(3), 522–526 (1983)

    ADS  MathSciNet  Article  Google Scholar 

  24. Yang, Jin-Yun., Ma, Wen-xiu, Qin, Zhenyun: Lump and lump-soliton solutions to the (2+1)-dimensional Ito equation. Anal. Math. Phys. 8(3), 427–436 (2018)

    MathSciNet  Article  Google Scholar 

  25. Yang, Jin-Yun., Ma, Wen-Xiu., Khalique, Chaudry Masood: Determining lump solutions for a combined soliton equation in (2+1)-dimensions. Eur. Phys. J. Plus 135(6), 494 (2020)

    Article  Google Scholar 

  26. Yaning, T., Siqiao, T., Qing, G.: Lump solitons and the interaction phenomena of them for two classes of nonlinear evolution equations. Comput. Math. Appl. 72(9), 2334–2342 (2016)

    MathSciNet  Article  Google Scholar 

  27. Zhanhui, Z., Zhengde, D., Chuanjian, W.: Extend three-wave method for the (1+2)-dimensional Ito equation. Appl. Math. Comput. 217(5), 2295–2300 (2010)

    MathSciNet  MATH  Google Scholar 

  28. Zou, Li., Zong-bing, Yu., Tian, Shou-fu, Feng, Lian-li, Li, Jin: Lump solutions with interaction phenomena in the (2+1)-dimensional Ito equation. Mod. Phys. Lett. B 32(07), 1850104 (2018)

    ADS  MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

The work is supported by the National Natural Science Foundation of China (Project No.11371086), the Fund of Science and Technology Commission of Shanghai Municipality (Project No. 13ZR1400100), the Fund of Donghua University, institute for non-linear sciences and the Fundamental Research Funds for the Central Universities.

Funding

Funding was provided by National Natural Science Foundation of China (Grant Nos. 11371086, 11671258, 11975145).

Author information

Affiliations

Authors

Corresponding authors

Correspondence to Hong-Cai Ma or Wen-Xiu Ma.

Ethics declarations

Conflict of interest

The authors declare that there is no conflict of interest regarding the publication of this paper.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ma, HC., Wu, HF., Ma, WX. et al. Localized interaction solutions of the (2+1)-dimensional Ito Equation. Opt Quant Electron 53, 303 (2021). https://doi.org/10.1007/s11082-021-02909-9

Download citation

Keywords

  • (2+1)-dimensional Ito equation
  • Lump solution
  • Interaction solution
  • Soliton
  • Hirota’s bilinear method